Page personnelle de Lorenzo Zambotti

stp64290.jpg

Professeur à l'UPMC

Laboratoire de Probabilités et Modèles Aléatoires (LPMA), case 188 - 4 pl. Jussieu, 75252 Paris Cedex 05, France

e-mail : lorenzo.zambotti (of course at) upmc.fr

Junior member of the Institut Universitaire de France (2012-2017)

Membre du comité de pilotage de la Fondation Sciences Mathématiques de Paris

Since 2011 main editor, together with Thierry Bodineau, of the Annales de l'Institut Henri Poincaré, Probabilités et Statistique

From 2006 to 2011, Associate editor of Potential Analysis

From 2011 to 2013, Professeur à temps partiel à l'ENS rue d'Ulm, Paris

Research interests

  • Stochastic (partial) differential equations
  • Random polymers
  • Large deviations
  • Heat conduction models
  • Neural complexity

Enseignement

Cours “Calcul stochastique et processus de diffusion” du Master 2 Probabilités et Modèles Aléatoires

Début du cours le mardi 30 septembre.

Horaires : à Jussieu, le mardi de 14h à 16h en salle 15/25 102, le jeudi de 14h à 16h en salle 15/25 104.

Voici une version préliminaire du poly (chapitres 1 à 5, version du 9/10)

Voici la feuille de TD n. 0

Voici la feuille de TD n. 1

Voici la feuille de TD n. 2

CV

Here is my CV : in French and in English

Locations of visitors to this page

Grants

ANR ECRU - Explorations on rough paths. Projet Blanc 2009-2012. Membre.
ANR SHEPI - Interacting Particle Systems Out of Equilibrium. Projet Blanc 2011-2014. Membre.

Publications


  • Mauro Mariani, Lorenzo Zambotti (2014),
    A renewal version of the Sanov theorem, preprint.

  • Mauro Mariani, Lorenzo Zambotti (2014),
    Large deviations for the empirical measure of heavy tailed Markov renewal processes, preprint.

  • L. Zambotti (2014),
    L'équation de Kardar-Parisi-Zhang, Séminaire Bourbaki, Astérisque 361.

  • Julien Berestycki, Leif Doering, Leonid Mytnik, L. Zambotti, (2014),
    On Exceptional Times for generalized Fleming-Viot Processes with Mutations
    Stochastic Partial Differential Equations: Analysis and Computations, Volume 2, Issue 1, pp 84-120.

  • Julien Berestycki, Leif Doering, Leonid Mytnik, L. Zambotti, (2011),
    Hitting properties and non-uniqueness for SDE driven by stable processes, preprint.

  • Said Karim Bounebache, L. Zambotti, (2014),
    A skew stochastic heat equation, Journal of Theoretical Probability: Volume 27, Issue 1, 168-201.

  • R. Lefevere, M. Mariani, L. Zambotti, (2012)
    Large deviations for a random speed particle, ALEA Vol. IX, pages 739-760.

  • J. Buzzi, L. Zambotti, (2012)
    Approximate maximizers of intricacy functionals,
    Probability Theory and Related Fields, Volume 153, Numbers 3-4, 421-440.

  • J. Buzzi, L. Zambotti, (2012)
    Mean mutual information and symmetry breaking for finite random fields,
    Annales de l’Institut Henri Poincaré - Probabilités et Statistiques, Vol. 48, No. 2, 343–367.

  • R. Lefevere, M. Mariani, L. Zambotti, (2011)
    Large deviations for renewal processes,
    Stochastic Processes and Their Applications, Volume 121, Issue 10, 2243-2271.

  • R. Lefevere, M. Mariani, L. Zambotti, (2011)
    Large deviations of the current in stochastic collisional dynamics,
    J. Math. Phys. 52, no. 3.

  • R. Normand, L. Zambotti (2011),
    Uniqueness of post-gelation solutions of a class of coagulation equations,
    Ann. Inst. H. Poincaré Anal. Non Linéaire, vol. 28, no. 2, 189-215.

  • R. Lefevere, M. Mariani, L. Zambotti, (2010)
    Macroscopic fluctuations theory of aerogel dynamics,
    Journal of Statistical Mechanics, Vol. 2010, Issue 12.

  • R. Lefevere, L. Zambotti, (2010)
    Hot scatterers and tracers for the transfer of heat in collisional dynamics,
    J. Stat. Phys. Volume 139, 4, Page 686--713.

  • L. Ambrosio, G. Savaré, L. Zambotti, (2009)
    Existence and Stability for Fokker-Planck equations with log-concave reference measure,
    Probability Theory and Related Fields, vol. 145, 517-564.

  • L. Zambotti, (2008)
    Fluctuations for a conservative interface model on a wall,
    ALEA, vol. 4, pp. 167-184.

  • L. Zambotti, (2008)
    A conservative evolution of the Brownian excursion,
    Electronic Journal of Probability, vol. 13, 1096-1119.

  • Max-K. Von Renesse, M. Yor, L. Zambotti, (2008)
    Quasi-invariance properties of a class of subordinators,
    Stochastic Processes and Their Applications, vol. 188 no. 1, 2038-2057.

  • F. Caravenna, G. Giacomin, L. Zambotti, (2007)
    Infinite volume limits of polymer chains with periodic charges,
    Markov Processes and Related Fields, vol. 13, no. 4, 697-730.

  • F. Caravenna, G. Giacomin, L. Zambotti, (2007)
    A renewal theory approach to periodic copolymers with adsorption,
    Annals of Applied Probability, vol. 17, no. 4, 1362-1398.

  • A. Debussche, L. Zambotti, (2007)
    Conservative Stochastic Cahn-Hilliard equation with reflection,
    Annals of Probability, vol. 35, no. 5, 1706-1739.

  • L. Zambotti, (2006)
    Convergence of approximations of monotone gradient systems,
    Journal of Evolution Equations, 6(4), 601-619.

  • F. Caravenna, G. Giacomin, L. Zambotti, (2006)
    Sharp asymptotic behavior for wetting models in (1+1)-dimension,
    Electronic Journal of Probability, 11, 345-362.

  • Robert C. Dalang, Carl Mueller, L. Zambotti, (2006)
    Hitting properties of parabolic s.p.d.e.'s with reflection.
    Annals of Probability, 34 n. 4, 1423-1450.

  • L. Zambotti, (2005)
    Ito-Tanaka's formula for SPDEs driven by additive space-time white noise,
    in Stochastic Partial Differential Equations and Applications - VII,
    edited by G. Da Prato and L. Tubaro, pp. 337-347, Taylor & Francis Group.

  • J.-D. Deuschel, G. Giacomin, L. Zambotti, (2005)
    Scaling limits of equilibrium wetting models in (1+1)-dimension.
    Prob. Theory and Rel. Fields, 132 n. 4, 471 - 500.

  • L. Zambotti, (2005)
    Integration by parts on the law of the reflecting Brownian motion.
    J. Funct. Anal., 223 n. 1, 147-178.

  • J.-D. Deuschel, L. Zambotti, (2005)
    Bismut-Elworthy's formula and random walk representation for SDEs with reflection.
    Stochastic Process. Appl., 115 n. 6, pp 907-925.

  • M. Yor, L. Zambotti (2004)
    A Remark About the Norm of a Brownian Bridge,
    Statist. Probab. Lett., 68 n. 3, 297--304.

  • L. Zambotti, (2004)
    Fluctuations for a \nabla\varphi interface model with repulsion from a wall,
    Prob. Theory and Rel. Fields, 129 n. 3, 315-339.

  • L. Zambotti, (2004)
    Occupation densities for SPDEs with reflection,
    Annals of Probability, 32 n. 1A, 191-215.

  • S. Bonaccorsi, L. Zambotti, (2004)
    Integration by parts on the Brownian Meander,
    Proc. Amer. Math. Soc., 132 n. 3, 875-883.

  • L. Zambotti, (2003)
    Integration by parts on \delta-Bessel Bridges, \delta > 3, and related SPDEs,
    Annals of Probability, 31 n. 1, 323-348.

  • L. Zambotti, (2002)
    Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection,
    Probab. Theory Related Fields, 123 n. 4, 579--600.

  • L. Zambotti, (2002)
    Integration by parts on Bessel Bridges and related Stochastic Partial Differential Equations,
    C. R. Acad. Sci. Paris, Ser. I, 334 n. 3, 209-212.

  • L. Zambotti, (2001)
    A reflected stochastic heat equation as symmetric dynamics with respect to the 3-d Bessel bridge,
    J. Funct. Anal., 180 n. 1, 195--209.

  • L. Zambotti, (2000)
    An analytic approach to existence and uniqueness for martingale problems in infinite dimensions,
    Probab. Theory Related Fields, 118 n. 2, 147--168.

  • E. Priola, L. Zambotti, (2000)
    New optimal regularity results for infinite dimensional elliptic equations,
    Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8), 3 n. 2, 411--429.

  • L. Zambotti, (1999)
    Infinite-dimensional elliptic and stochastic equations with Hoelder-continuous coefficients,
    Stochastic Anal. Appl., 17 n. 3, 487--508.
  •  
    users/zambotti/index.txt · Last modified: 2014/10/09 17:28 by zambotti
    Recent changes RSS feed Powered by PHP Valid XHTML 1.0 Valid CSS Driven by DokuWiki